# SDR BAGA2023122000024

- Difficulty date: January 10, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N116BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000101
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 340022
- Part serial: 002719
- Condition: Discharged
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THIS SDR SUBMITTED LATE DUE TO AUDIT FINDING. LH OVER WING DOOR EMERGENCY MARKER LIGHT WAS INOP. REPLACED BATTERY.
